MAUDE Adverse Event Report: RXSIGHT, INC. RXSIGHT LIGHT ADJUSTABLE LENS (RXLAL); LIGHT ADJUSTABLE LENS (LAL)

RXSIGHT, INC. RXSIGHT LIGHT ADJUSTABLE LENS (RXLAL); LIGHT ADJUSTABLE LENS (LAL)
Model Number 60005
Medical Device Problem Code Optical Distortion (3000)
Health Effect - Clinical Code Visual Disturbances (2140)
Date of Event 08/27/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Bilateral patient reported issues with halos and glare.The patient reported spending time outdoors without wearing uv protective wear.Both lenses were explanted (left eye on (b)(6) 2020, right eye on (b)(6) 2020).Rxsight's first awareness date was (b)(6) 2020.Device history record for both lenses (serial numbers (b)(4) for the left eye and (b)(4) for the right eye) were reviewed.No issues were noted.For lens serial number (b)(4) (left eye): implanted: (b)(6) 2020, explanted: (b)(6) 2020, udi: (b)(4), manufactured: 10/21/2019, expiration date: 9/30/2022.For lens serial number (b)(4) (right eye): implanted: (b)(6) 2020, explanted: (b)(6) 2020, udi: (b)(4), manufactured: 10/12/2019, expiration date: 9/30/2022.Both lenses are being returned for evaluation.
 
Event or Problem Description
Bilateral patient reported issues with halos and glare.The patient reported spending time outdoors without wearing uv protective wear.Both lenses were explanted (left eye on (b)(6) 2020, right eye on (b)(6) 2020).Rxsight's first awareness date was (b)(6) 2020.
 
Additional Manufacturer Narrative
Bilateral patient reported issues with halos and glare.The patient reported spending time outdoors without wearing uv protective wear.Both lenses were explanted (left eye on (b)(6) 2020, right eye on (b)(6) 2020).Rxsight's first awareness date was (b)(6) 2020.Evaluation of the returned lenses noted an ambient zone near the center of one lens.The ambient zone is indicative of premature photopolymerization of the lens.
 
Event or Problem Description

Brand Name
RXSIGHT LIGHT ADJUSTABLE LENS (RXLAL)
Common Device Name
LIGHT ADJUSTABLE LENS (LAL)
Manufacturer (Section D)
RXSIGHT, INC.
100 columbia
aliso viejo CA 92656
MDR Report Key10590446
Report Number3012712027-2020-00019
Device Sequence Number16470751
Product Code PZK
UDI-Device Identifier00818806020180
UDI-Public010081880602018017220930
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P160055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2022
Device Model Number60005
Device Catalogue Number60005
Device Lot NumberL02-001348
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/23/2020
Initial Date Received by Manufacturer 08/27/2020
Supplement Date Received by Manufacturer08/27/2020
Initial Report FDA Received Date09/25/2020
Supplement Report FDA Received Date12/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR